# SDR AALA20000909

- Difficulty date: May 26, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- Aircraft time: 32,963 hours, 13,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON NR 1 SEAT TRACK AT FOWARD OUTBOARD LAVATORY MOUNT.  REMOVED AND BLENDED OUT CORROSION PER SRM 51-74-10.  ALODINED, PRIMED, AND PAINTED FORWARD OUTBOARD MOUNT HOLE.  (X)
